[Updated on Apr. 18] Integration of CiNii Articles into CiNii Research

統計的逐次決定方式の性質について

Bibliographic Information

Other Title
  • トウケイテキ チクジ ケッテイ ホウシキ ノ セイシツ ニ ツイテ

Search this article

Journal

  • SUGAKU

    SUGAKU 48 (2), 184-195, 1996

    The Mathematical Society of Japan

Citations (1)*help

See more

References(43)*help

See more

Details

  • CRID
    1390001205066057472
  • NII Article ID
    10002851724
    10010575678
  • NII Book ID
    AN00125036
  • DOI
    10.11429/sugaku1947.48.184
  • ISSN
    18836127
    0039470X
  • MRID
    1392217
  • NDL BIB ID
    3953463
  • Text Lang
    ja
  • Data Source
    • JaLC
    • NDL
    • CiNii Articles

Report a problem

Back to top